# SDR AWXA0000839

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952506
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO DOOR LOWER CROSS BEAM WEB, HAS CRACK THAT PASSES THROUGH STOP DRILL.  REMOVED DAMAGED CROSS BEAM, WEB, AND T-CHORD.  FABBED REPLACEMENT PARTS AND INSTALLED IAW BAC DWG 65-47952, 737 SRM 52-30-1, AND SRM 51-30-2.
